# SDR CALA2014102401392

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 45,240 hours, 15,976 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS 3 CRACK ANOMALY INDICATIONS AT RIB 6 STATION 129.50 AREAS MARKED.  REPAIRED HORIZONTAL STAB SKIN IAW SRM 55-10-01 REPAIR 11.  PLACED ON DIP INSPECTION THRESHOLD 56,000 FLIGHT CYCLES TO INSPECT DOUBLER & SPAR CHORD UNDER DOUBLER.  REINSPECT EVERY 9,000 FLIGHT CYCLES THEREAFTER.  REINSPECT LT HORIZONTAL LOWER SKIN STATION 129.5 AT RIB 6 56,000 FLIGHT CYCLES AFTER CATEGORY B REPAIR INSTALLED & REPEAT EVERY 9,000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 PG 218.
